MAUDE Adverse Event Report: EDWARDS LIFESCIENCES COMMANDER DELIVERY SYSTEM; AORTIC VALVE PROSTHESIS

EDWARDS LIFESCIENCES COMMANDER DELIVERY SYSTEM; AORTIC VALVE PROSTHESIS
Model Number 9600LDS26
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
During post-placement dilation of transcatheter aortic valve replacement, the tavr deployment system balloon was overinflated to improve expansion of the heart valve and the balloon ruptured.

Brand Name
COMMANDER DELIVERY SYSTEM
Common Device Name
AORTIC VALVE PROSTHESIS
Manufacturer (Section D)
EDWARDS LIFESCIENCES
irvine CA 92614
MDR Report Key6587300
Report NumberMW5069996
Device Sequence Number10913194
Product Code NPT
UDI-Device Identifier00690103193954
UDI-Public(01)00690103193954
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number9600LDS26
Device Lot Number60778393
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient Weight96